BibTeX record journals/tit/BouklievDK96

download as .bib file

@article{DBLP:journals/tit/BouklievDK96,
  author    = {Iliya Boukliev and
               Rumen N. Daskalov and
               Stoyan N. Kapralov},
  title     = {Optimal quaternary linear codes of dimension five},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {42},
  number    = {4},
  pages     = {1228--1235},
  year      = {1996},
  url       = {https://doi.org/10.1109/18.508846},
  doi       = {10.1109/18.508846},
  timestamp = {Fri, 02 Nov 2018 09:29:38 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tit/BouklievDK96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics